Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the integrals of a singular real analytic differential form in $ {\bf R}\sp n$

Author: A. Meziani
Journal: Trans. Amer. Math. Soc. 321 (1990), 583-594
MSC: Primary 58A10
MathSciNet review: 991966
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the constancy on the fibers for the continuous integrals of a complex-valued real analytic differential form in $ {R^n}$. Then we prove an isomorphism result between the space of smooth integrals and a space built from spaces of Whitney functions.

References [Enhancements On Off] (What's this?)

  • [1] M. S. Baouendi and F. Treves, A property of functions and distributions annihilated by a locally integral system of vector fields, Ann. of Math. 113 (1981), 341-421. MR 607899 (82f:35057)
  • [2] -, A local constancy principle for the solutions of certain overdetermined systems of first-order linear PED, Volume in honour of L. Schwartz, Advances in Math., North-Holland, 1981.
  • [3] R. Hardt, Some analytic bounds for subanalytic sets, Differential Geometric Control Theory (Houghton, Mich., 1982), Progress in Math., vol. 27, Birkhäuser, Boston, Mass., 1983, pp. 259-267. MR 708507 (86c:32003)
  • [4] B. Malgrange, Frobenius avec singularités $ 1$. Codimension un, Publ. Math. I.H.E.S. 46 (1976), 163-173. MR 0508169 (58:22685a)
  • [5] J. F. Mattei and R. Moussu, Holonomie et intégrales premières, Ann. Sci. Ècole Norm. Sup. (4) 13 (1980), 469-523. MR 608290 (83b:58005)
  • [6] R. Moussu, Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier (Grenoble) 26 (1976), 171-220. MR 0415657 (54:3737)
  • [7] K. Saito, On a generalization of the de Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), 165-170. MR 0413155 (54:1276)
  • [8] J. C. Tougeron, Idéaux de fonctions différentiables, Springer-Verlag, Berlin, Heildelberg and New York, 1972. MR 0440598 (55:13472)
  • [9] F. Treves, Approximation and representations of functions and distributions annihilated by a system of vector fields, Ecole polytechnique Centre de Mathématique, 1981. MR 716137 (84k:58008)
  • [10] H. Whitney, Analytic extensions of differentiable functions defined on closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. MR 1501735

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A10

Retrieve articles in all journals with MSC: 58A10

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society